# SDR 96ZZZM854

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 360 - RDU-IAD - THE LEFT GEAR UNSAFE LIGHT INDICATION CAME ON DURING GEAR RETRACTION.  CYCLED GEAR AND THE LIGHT STAYED ON, SAFE INDICATION ON APPROACH AND LANDING.  TROUBLESHOT SYSTEM AND PERFORMED OPS CHECK.  REMOVED AND REPLACED PROXIMITY SWITCH CONTROL BOX.  SYSTEM OPS CHECKS GOOD IAW DC-9 MM 32-30-0.
